Submitted Pho

Czech dignitaries meet

Two Czech dignitaries, Bob Vanasek (left) and Marit Lee Kucera, met at the Czech Heritage Club booth at Czech Out New Prague on Thursday, Aug. 4.

Vanasek is the former Honorary Consul for the Czech Republic and Kucera currently holds that position, which represents Minnesota, Iowa, North Dakota, and South Dakota. Both Vanasek, a New Prague resident, and Kucera, with roots in New Prague, are members of the Czech Heritage Club.

The following day, Czech Heritage Club members George Mikiska and James Simon of New Prague travelled to Glenwood for the Pope County Fair because that area of the state holds the next largest population of Czech descendants in Minnesota.

The Czech Heritage Club booth will next appear Saturday, Aug. 13, at Lonsdale Community Days and Saturday, Aug. 20, at the Le Sueur County Fair.

To place your ads or news in The New Prague Times call 952-758-4435

Managing Editor Opportunity Output Output

The New Prague Times, New Prague, Minnesota, is seeking a managing editor to provide and oversee outstanding local coverage of the New Prague area, located on the Scott and Le Sueur County line. The ideal candidate will have a college degree in journalism, experience in newspaper reporting and the ability to manage multiple tasks. Skills required include reporting, photography, InDesign layout, website and social media management, as well as the ability to write concise, compelling local stories. This is an exciting opportunity for somebody who wants to be part of a vibrant and progressive community at one of the oldest newspapers in Minnesota with a history of award-winning community journalism.

Full-time with benefits and paid time off.

Submit resume and clips (writing and photography) to Dave Wann - dwann@newpraguetimes.com

The New Prague Times

<u>Guel Printing Company</u> 200 Main St. E., New Prague, MN 56071

952-758-4435



~ FUN for the WHOLE FAMILY 2022 ~

Wednesday, August 17

2 - 7 pm Stall all 4-H livestock - vet check at 7:30 pm 4 pm 4-H Livestock Demonstrations (Show Arena)

Thursday, August 18

9 am 4-H Horse Show (Horse Arena) 4-H Rabbit Show (Swine Arena) 1 pm 2 pm Draft Horse Show- Halter (in front of Horse Barn) Carnival Opens - J & K Amusements 3 - 10 pm 5 - 7 pm Free Sweet Corn Feed (Community Club Bldg) 4-H Beef Show (Show Arena) 5 pm Draft Horse Hitch Show (Horse Arena) 6 pm FREE ENTERTAINMENT 6 - 9 pm Doug Traxler and the Hired Hands 7 pm **Amateur Talent Contest** - winners go to the State Fair (Pavillion)

4-H Dairy Goat Show (Show Arena)

Friday, August 19

8 am

9 am - 4 pm True Transit Free Rides to and from fair (reserve by August 17th 507-388-8783) Civil War Encampment open 9 am - 9 pm (Grass area North of Horse barn) 4-H Meat Goat Show (Show Arena) 10 am 12:30 pm 4-H Poultry Show (Swine Arena) 2 pm Gary Tyson - Magician/Hypnotist show (Pavillion) 2:30 pm Intro to Ax Throwing with Ney Nature Center (baseball field) \$5 for ages 12 and up Carnival Open - J & K Amusements 3 -10 pm Redneck Tractor Pull (Pavillion) 4 pm 4 pm Intro to Archery with Nye Nature Center (baseball field) \$5 for ages 9 and up 4-H Pet Show 4 pm (Swine Arena, following the Poultry Show) 4-H Lamb Lead and Sheep Show (Show Arena)

5 - 9 pm FREE ENTERTAINMENT
Kern Brothers
7 pm GRANDSTAND Demo Derby - follows
Power Wheels Derby, Gates open at 5:30 for seating
9 pm - 12:30 am FREE ENTERTAINMENT
Blue Ringers

Saturday, August 20

8 am WSCA Open Horse Show (Horse Arena)
8 am 4-H Swine Show (Swine Arena)
9 am - 9 pm Civil War Encampment open
(Grass area North of Horse barn)
9:30 am 4-H Dairy Show (Show Arena)
10 am Intro to Ax Throwing with Nye Nature Center
(baseball field) \$5 for ages 12 and up
10 am - 2 pm FREE ENTERTAINMENT
Concertina Band

Micro Mini Tractor Pull (Sportsmen's Club Pavillion) Carnival Open - J & K Amusements 12 -10 pm 12:30 pm Intro to Archery with Nye Nature Center (Baseball field) \$5 for ages 9 and up 2:30 pm Kids Pedal Pull (Registration at 2) New Prague Area Community Band 3 - 4 pm Concert (Community Club Stage) 4-H Premier Showmanship 4:30 pm 5 - 5:45 pm St. Paul Czech and Slovak Folk Dancers (Pavillion) FREE ENTERTAINMENT 5 - 8 pm **Boogie Land Entertainment** 6 pm Truck & Tractor Pull (Grandstand)

- Gates open at 4:30 for seating

FREE ENTERTAINMENT

Smokescreen

Sunday, August 21

8 pm - 12 am

4-H Pancake Breakfast (4-H building) 8 -11 am 9 am - 4 pm Civil War Encampment open (Grass area North of Horse barn) 10 am - 1:45 pm Bake & Take Baking Contest - Judging at 2 pm (Creative Arts Bldg) 10 am - 3 pm Classic Car Show (By Sportsman's Club) FREE ENTERTAINMENT **Boogie Land Entertainment** 12 - 2 pm Larry Novotny One Man Band (Pavillion) 12 - 5 pm Carnival Opens - J & K Amusements Bean Bag Tournament - registration starts 1 pm at 12 pm (Sportsmen's Club Pavillion) Kids Pedal Drag Race (at the Car Show) 1 pm Senior Citizens/Century Farms/Farm 1 pm Family of the Year (Pavillion) Ranch Rodeo (Horse Arena) 1 pm 4-H Ribbon Auction (Show Arena) 2 pm 5:30 pm 4-H general projects, poultry, swine and rabbits released 6 pm 4-H all other livestock released 6 pm All Buildings Close

Building Hours

4-H Family Center: 9 am - 10 pm

Creative Arts: 10 am - 9 pm

Commercial Building: Thursday 8 am - 9:30 pm, Friday & Saturday 9 am - 9:30 pm, Sunday 9:30 am - 6 pm Heritage Building: Thursday 4 -8 pm, Friday 2 - 6 pm, Saturday 10 am- Noon & 2 - 6 pm, Sunday 11 am - 4 pm

All buildings close on Sunday at 6:00 pm

~ FEATURED EVENTS ~

Demolition Derby

Friday, Aug. 19 - 7 pm (gates open at 5:30 for seating)
Age 5 and under Free; Children 6-12 - \$5.00;
Adults (13 & over) - \$20.00; Pit Pass - \$20.00
Follows Power Wheels Derby

Blue Ringers

Friday, Aug. 19 - 9 pm - 12:30 am

Kids Pedal Pull

Saturday, Aug. 20 - 2:30 pm Registration starts at 2 pm (Pavillion)

Truck & Tractor Pull

Saturday, Aug. 20 - 6 pm (gates open at 4:30 for seating)
Age 5 and under Free; Children 6-12 - \$5.00;
Adults (13 & over) - \$20.00; Pit Pass - \$20.00

Smokescreen

Saturday, Aug. 20 - 8 pm - 12 am

Classic Car Show

Sunday, Aug. 21 - 10 am - 3 pm (by Sportsmen's Building)

Bean Bag Tournament

Sunday, Aug. 21 - 1 pm
Registration starts at Noon (by Sportsmen's Building)

J & K Amusement Carnival

Thursday, Aug. 18 - 3-10 pm Friday, Aug. 19 - 3-10 pm Saturday, Aug. 20 - 12-10 pm Sunday, Aug. 21 - 12-5 pm



Registration forms available at www.lesueurcountyfair.org